MathSciNet Relay Station
MathSciNet bibliographic data
MR293500 52A40
Fefferman, Charles; Jodeit, Max, Jr.; Perlman, Michael D. A spherical surface measure inequality for convex sets. Proc. Amer. Math. Soc. 33 (1972), 114–119.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement